Indications: For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains and aches and pains. For the symptomatic treatment of sprains, strains, rheumatic pain, sciatica, lumbag ....
Anadin Ibuprofen 200mg Tablets will provide you with fast-acting and long-lasting relief for a variety of minor to moderate pains including; headaches, backaches, muscular pain, period cramps, feverishness and other symptoms of cold and flus. These tablets will help relieve your pain in as little as minutes and help you feel like your normal self in no time.
Anadin Extra Tablets are easy to swallow and have a powerful combinationof painrelieving ingredients that get to work fast and let you get onwith your life. Anadin Extra Tablets provide fast and effective relieffrom headaches period pain joint swelling muscular aches rheumatic painneuralgia migraine dental pain colds andamp flu sore throat feverishnessstrains sprains stiffness sciatica and
Anadin Tablets are a strong pain relief treatment with added caffeine. Dual action, film coated tablets which make them easy to swallow.A white capsule shaped aspirin tablet also containing Caffeine providing strong pain relief for conditions such as headache, backache, muscular aches and pains, toothache and nerve pain neuralgia, period pain and migraine. Also reduces temperature and p